MAUDE Adverse Event Report: Merz North America, Inc (Franksville) Prolaryn Plus; Polymer, Ent Synthetic-Polyamide (Mesh Or Foil Material)

Merz North America, Inc (Franksville) Prolaryn Plus; Polymer, Ent Synthetic-Polyamide (Mesh Or Foil Material)
Catalog Number 8044M0K5
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Prolaryn Plus
Common Device Name
Polymer, Ent Synthetic-Polyamide (Mesh Or Foil Material)
Manufacturer (Section D)
Merz North America, Inc (Franksville)
4133 courtney street, suite 10
franksville WI 53126
Manufacturer (Section G)
Merz North America, Inc (Raleigh)
6501 six forks rd
raleigh NC 27615
Manufacturer Contact
juan daccach
6501 six forks road
raleigh 27615
+1 (919) 582-8000
MDR Report Key50669922
Report Number3013840437-2026-00119
Device Sequence Number15760041
Product Code KHJ
UDI-Device Identifier10810235030850
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K013243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8044M0K5
Device Lot NumberA00262370
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown